A 26-year-old female asked:
took doxycycline for a week, and on day 6 developed tiny white heads and redness on face chest and back. not itchy. how can i treat this??
1 doctor answer • 1 doctor weighed in
Specializes in Family Medicine
Stop medication: If you are allergic to a medication, call your doctor and ask if it is OK to stop the medication.
Rashes maybe something else or could actually be due to the doxycycline. Consult your prescriber for help determining the best treatment.
453 viewsAnswered >2 years ago
Last updated Nov 27, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.